|Home||» Products||» Pharmaceutical Tablets||» Paracetamol Tablets IP|
Paracetamol Tablets IP
Paratec Paracetamol Tablets IP act as a pain reliever and a fever reducer.These are ideal to treat many conditions, such as headache, backache, toothache, muscle aches and cold. Along with all this, these tablets also help to reduce pain in mild arthritis. Paratec Pracetamol Tablets IP are formulated at our advanced laboratories under the direction of expert professionals in sync with global pharmaceutical norms.
The tablets have minimal side effects.
Fit for all age groups.
These have a balanced composition of chemicals.
Product details: Paratec
Each uncoated tablet contains
Paracetamol IP 500 mg
INDICATIONS : Fever, Headache, including migraine, toothache, symptomatic relief of colds, body ache, mild to moderate pain.
DOSES : 3 - 4 Tablets in a day
Pack: 10x5x10 BLISTER
MRP : 9.15